# SDR AALA2009020600743

- Difficulty date: February 6, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N752AA
- Make and model: Cessna 152
- Aircraft serial: 15279644
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  CABIN CEILING EMERGENCY PATH LIGHTS DO NOT COME ON. REPLACED BATTERY PACK FOR EMERGENCY PATH LIGHTS AT CABIN CEILING.
